# SDR AALA202409231766

- Difficulty date: September 17, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 39,142 hours, 21,790 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Starter
- Part number: 27045065
- Part serial: 6179
- Condition: Leaking
- Location: Zone 100
- Part time: 16,421 hours, 8,149 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A BURNING SMELL IN THE BACK OF THE AIRCRAFT ON DESCENT.  SPECIFICALLY A BURNING RUBBER SMELL. MAINTENANCE FOUND THE APU STARTER WAS LEAKING OIL AND REPLACED IT PER AMM 49-42-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
